# SDR AALA2018110659023

- Difficulty date: November 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 48,451 hours, 31,235 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SEAT TRACK,  BETWEEN FRAMES 12-24, Y765.  REPLACED THE SEAT TRACK IAW SRM 51-42-11, 51-72-11, AND DRAWING 53-11281002.
